Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is dry cough a side effect of cubicin?

Premium Questions

Dr.     Jnikolla MD

Hi. My son and his friend decided it would be a great idea to paint his car in our closed garage. Could they suffer brain damage and or other side effects from the exposure? They say they're ok ... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)
Dr.  Rakesh Madhyastha MD

Adderall XR 5 mg about 6 weeks ago. I'm wondering if this is a side effect of Adderall? I know that Adderall can cause dry mouth: perhaps it's causing dry throat? My psychiatrist looked up Adderall... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr.   Munish Sood MD

After 3 days of cold and running nose i.e. jukam i feel that cold & running nose is stopped but side effect dry cough is there, please suggest the correct line of treatment. ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Gyanshankar Mishra MD

I have a persistent dry cough after a mild bout of pumenia. Initially my doctor gave me erithormcin ... weeks. There are no other symptoms such as fever or other side effects. At the moment my... View answer

Answered by : Dr. Gyanshankar Mishra ( Pulmonologist)
Dr. Ilir Sharka MD

lbs. I cough at night as soon as I lay down. It is a deep but dry cough . It is relieved by an inhaler ... so. My cholesterol is about 329 and has been since 2005. I can not take statins due to... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

hii i m medical student..initially before 45 days night dry cough started..i think that was due ... widEXL-250& montair LC...but m load by thinking side effects of these drug i m taking for 45... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Jose Ignacio Artero Muñoz MD

Hi I have been taking lisinopril for about 3 months for mild high blood pressure. I have been having a dry cough especially in the morning and my voice is somewhat hoarse. Could this be from taking ... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Saumya Mittal MD

i.e Ranx 500mmg, Metaguard CR 60, Ecosprin Gold 20, LN Block 20. i am having dry cough always ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr.   Ashakiran S MD

. At first just a dry cough but tonight there is some pink blood with the foam. I started taking amoxicillin ... Dextromorphan seems to help only a little. Is the blood a side effect of the... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Diptanshu Das MD

Hi my child (7month old) has got lot of dry cough and bad throat. His voice is also affected a lot ... the doc gave him 2.5 ml of ondem syrup. He has been very sleepy. Can it be side effect of... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)

Mobile Questions and Answers

Dr. Deepika Patil MD

Hi, Welcome to HealthcareMagic . Yes florinef is known to cause dryness of skin and mucosa. Dryness of throat mucosa cause irritation and dry cough . Hope I have been helpful . Regards Dr.Deepika Patil

Dr.  Shafi Ullah Khan MD

The earlier it is treated the better it is. COugh increases intra abdominal pressure and that may be damaging.

Dr. Vaishalee Punj MD

Dry cough can be due to infection, allergy, hypersensitivity, side effect of a medicine, etc. Figure out the cause. May try ant-allergics.